MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SYRINGE SAFETYLOK LL

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SYRINGE SAFETYLOK LL
Catalog Number 309606
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd¿ syringe safetylok ll was leaked at the luer lock during use.Customer¿s verbatim: ¿problem: experiencing leaking while using these syringes.The leakage seems to be occurring at the luer lock/hub.".
 
Event or Problem Description
It was reported that a bd¿ syringe safetylok ll was leaked at the luer lock during use.Customer¿s verbatim: ¿ problem: experiencing leaking while using these syringes.The leakage seems to be occurring at the luer lock/hub.¿.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples displaying the condition reported are available for examination.We were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD¿ SYRINGE SAFETYLOK LL
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8431906
Report Number1213809-2019-00361
Device Sequence Number10822775
Product Code FMI
UDI-Device Identifier30382903096061
UDI-Public30382903096061
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue Number309606
Device Lot Number8340873
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;